RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 5, Pages 1168–1181 (Mi zvmmf6634)  

This article is cited in 1 scientific paper (total in 1 paper)

The approximate solution of ill-posed problems in normed spaces

L. A. Kalyakin

Sverdlovsk

Full text: PDF file (1398 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:5, 104–122

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 65J05; Secondary 65M30, 65D99, 49K27, 35J05, 47A50, 45B05
Received: 13.07.1971

Citation: L. A. Kalyakin, “The approximate solution of ill-posed problems in normed spaces”, Zh. Vychisl. Mat. Mat. Fiz., 12:5 (1972), 1168–1181; U.S.S.R. Comput. Math. Math. Phys., 12:5 (1972), 104–122

Citation in format AMSBIB
\Bibitem{Kal72}
\by L.~A.~Kalyakin
\paper The approximate solution of ill-posed problems in normed spaces
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 5
\pages 1168--1181
\mathnet{http://mi.mathnet.ru/zvmmf6634}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0322546}
\zmath{https://zbmath.org/?q=an:0249.65040}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 5
\pages 104--122
\crossref{https://doi.org/10.1016/0041-5553(72)90006-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6634
  • http://mi.mathnet.ru/eng/zvmmf/v12/i5/p1168

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Chistyakov, “Regularization of operator equations with $B$-symmetric and $B$-positive operators in Banach spaces”, Russian Math. (Iz. VUZ), 53:10 (2009), 72–77  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:122
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020